Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have jock itch rashes under foreskin, blistering, burning sensation. Used antifungal foot cream and clotrimazole. Help

have joch itch rash under my foreskin.....used antifungal foot cream which as caused blistering...I had this last year to. I normally wear speedo pants but today have boxers on...what medication do you recommend as Tolnaflate seemingly burnt me. Previuosly I used Clotrimazole that woked last yeat better..I am aged 66
Email: YYYY@YYYY
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have acquired Genital Muco cutaneous Candidiasis.

This being common in diabetic individuals please get your blood sugar levels test done to rule out Diabetes .

Please take anti-fungal medicine like Fluconozole orally twice daily along with topical anti fungal jelly like Fluconozone for local application .

Ensure to clean your genitals with warm water twice daily.
It should get cured within a week.
Dr.Patil.


Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor